# SDR SWAA2016062753220

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 30,155 hours, 17,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: BACP18BC02A08P
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR WILL NOT OPEN.  R&R PIN ASSEMBLY PER AMM.
